# SDR CA021210005

- Difficulty date: December 6, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cessna 404CESSNA
- Aircraft time: 12,085 hours
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bracket
- Part number: 58130441
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 12,097 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED BRACKET FOR NOSE GEAR ACTUATOR.  AFT END ATTACHES AT THIS BRACKET.
